# SDR UHLA201506010494

- Difficulty date: June 1, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N563RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145509
- Aircraft time: 29,658 hours, 24,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 9-12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND AT THE CAPTAIN'S OTBD FLOOR SILL AT FRAMES 09-12.  THE CORROSION WAS REPAIRED IAW ETD 2015-145-053918A.
